Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 31, NWS La Crosse, WI

May 22, 2011Richland County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 22, 2011, 5:41 PM CDT for Richland County, Wisconsin. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 5:41 PM CDT (22:41 UTC)
Expired
May 22, 2011, 6:30 PM CDT
In force
49 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Richland County, WI

The radar

The La Crosse radar (KARX), 91 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 5:56 PM CDTHAIL 1.57 W Richland Center, WIAT HIGHWAY ZZ AND 14.
May 22, 5:57 PM CDTHAIL 1.257 Wnw Richland Center, WION COUNTY ROAD ZZ.
May 22, 6:01 PM CDTHAIL 12 N Richland Center, WI
May 22, 6:06 PM CDTHAIL 1.754 N Richland Center, WION HWY 80

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:07 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1775 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS53 KARX 222241
SVRARX
WIC103-222330-
/O.NEW.KARX.SV.W.0031.110522T2241Z-110522T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
541 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHLAND COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 630 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR EXCELSIOR...OR 13 MILES WEST OF
  RICHLAND CENTER...MOVING EAST AT 40 MPH. THIS STORM CAN PRODUCE
  QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.  

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS E AND Q AND BASSWOOD AROUND 545 PM...
  RICHLAND CENTER AROUND 555 PM...
  SEXTONVILLE AND TWIN BLUFFS AROUND 600 PM...
  ITHACA AROUND 605 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE 
TORNADOES WITH LITTLE NOTICE.

&&

LAT...LON 4317 9023 4319 9026 4321 9033 4319 9040
      4321 9054 4320 9058 4319 9061 4318 9067
      4340 9067 4350 9019 4317 9018
TIME...MOT...LOC 2240Z 256DEG 35KT 4328 9060
WIND...HAIL 60MPH 1.00IN

$$

SHEA
2 follow-up statements
124 
WWUS53 KARX 222300
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 PM CDT SUN MAY 22 2011

WIC103-222330-
/O.CON.KARX.SV.W.0031.000000T0000Z-110522T2330Z/
RICHLAND WI-
600 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RICHLAND COUNTY UNTIL 630 PM CDT...

LOCAL LAW ENFORCEMENT OFFICIALS REPORTED GOLF BALL SIZE HAIL 7 MILES 
WEST OF RICHLAND CENTER WITH A SEVERE THUNDERSTORM.

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
SEVERE THUNDERSTORM WAS LOCATED NEAR NEAR RICHLAND CENTER...MOVING 
EAST AT 40 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO 
GOLF BALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOYD AND HIGHWAYS 58 AND 154 AROUND 605 PM...
  HIGHWAY 58 AND COUNTY K AROUND 610 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS AND HAIL...WHICH
WILL UPROOT TREES...DOWN POWER LINES...AND PRODUCE WIDESPREAD DAMAGE
TO BUILDINGS AND VEHICLES. EVACUATE MOBILE HOMES AS THEY MAY BE
OVERTURNED. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM.

&&

LAT...LON 4330 9019 4324 9044 4330 9048 4342 9052
      4349 9024 4350 9019
TIME...MOT...LOC 2300Z 256DEG 35KT 4339 9033
WIND...HAIL 70MPH 1.75IN

$$

BAUMGARDT
953 
WWUS53 KARX 222319
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
619 PM CDT SUN MAY 22 2011

WIC103-222328-
/O.CAN.KARX.SV.W.0031.000000T0000Z-110522T2330Z/
RICHLAND WI-
619 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT.

LAT...LON 4330 9019 4324 9044 4330 9048 4342 9052
      4349 9024 4350 9019
TIME...MOT...LOC 2318Z 252DEG 27KT 4343 9017

$$

BAUMGARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:07 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 22, 3:07 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
307 PM CDT SUN MAY 22 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

MAIN FORECAST CONCERN IS ON LINGERING SEVERE WEATHER THIS EVENING...
THEN ATTENTION TURNS TO PERIODIC PRECIPITATION CHANCES THROUGH THE
PERIOD.

18Z SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE NEAR THE NORTH
DAKOTA/SOUTH DAKOTA/MINNESOTA BORDER...WITH A WARM FRONT EXTENDING
EASTWARD INTO CENTRAL WISCONSIN. MOISTURE SURGING NORTHWARD HAS
ADVECTED LOWER 60S DEW POINTS INTO THE FORECAST AREA. 17Z LAPS
SHOWING 2000-2500 J/KG SURFACE BASED CAPE ACROSS NORTHEAST IOWA AND
SOUTHWEST WISCONSIN LOWERING TO AROUND 1000 J/KG ACROSS CENTRAL
WISCONSIN. RADAR MOSAIC SHOWING ONE BAND OF THUNDERSTORMS MOVING
THROUGH central WISCONSIN...WITH ANOTHER BAND OVER SOUTHEAST
MINNESOTA AND NORTHEAST IOWA.

22.12Z MODELS OFFER SIMILAR SOLUTIONS THROUGH THE PERIOD. 500MB
CLOSED LOW LIFTS INTO WESTERN LOWER MICHIGAN BY 12Z MONDAY AND THEN
BECOMES AN OPEN WAVE BY AFTERNOON AS IT SHIFTS INTO ONTARIO ON
TUESDAY.

IN THE NEAR TERM...SEVERE WEATHER THREAT WILL CONTINUE INTO THE EARLY
EVENING HOURS. 22.15Z HRRR HANDLING CURRENT CONVECTION QUITE WELL.
THIS SHOWS SECOND CONVECTIVE LINE OVER THE FAR EASTERN AREAS OF THE
FORECAST AREA AT 00Z AND THEN THROUGH THE AREA BY 03Z. THUS HAVE
ADDED HIGHER END PROBABILITIES ACROSS THE FAR EAST EARLY THIS
EVENING. MAIN WIND SHIFT DOESN/T ARRIVE UNTIL LATER THIS EVENING
AND THUS CONTINUED LOWER END PROBABILITIES THROUGH THE OVERNIGHT
HOURS.

ON MONDAY...UPPER LOW SHIFTS EASTWARD WITH WRAP AROUND MOISTURE
SWINGING ACROSS THE AREA. 1000MB-850MB LAPSE RATES APPROACH 8C PER
KILOMETER WITH MOST UNSTABLE CAPES OF BETWEEN 500 J/KG AND 1000
J/KG. THUS WOULD EXPECT SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON HOURS.

SHORTWAVE RIDGING THEN BUILDS IN FOR MONDAY NIGHT AND TUESDAY FOR
QUIET WEATHER...BUT COOL TEMPERATURES BACK BELOW SEASONAL NORMALS.
BY TUESDAY NIGHT AND WEDNESDAY...NEXT SHORTWAVE TROUGH TRANSLATES
ACROSS THE CENTRAL/SOUTHERN PLAINS. MOISTURE TRANSPORT INCREASES
AHEAD OF THE SYSTEM NOSING INTO THE FORECAST AREA LATE TUESDAY NIGHT.
BOTH NAM AND GFS INDICATING PRECIPITATION PUSHING INTO NORTHEAST IOWA
AND SOUTHWEST WISCONSIN AFTER MIDNIGHT AND THEN MAINLY TO THE SOUTH
OF INTERSTATE 90 FOR WEDNESDAY. WENT WITH THE HIGHER END
PROBABILITIES WEDNESDAY ACROSS THE FAR SOUTH.

SYSTEM LOOKS TO PULL EAST OF THE AREA BEGINNING WEDNESDAY NIGHT AND
DID ADD SOME TINING TO THIS PERIOD WITH THE HIGHER PROBABILITIES
DURING THE EVENING HOURS.

AS FOR TEMPERATURES...THEY LOOK TO DROP BACK BELOW NORMAL FOR
TUESDAY AND WEDNESDAY WITH CLOUDS AND COLD ADVECTION EXPECTED.
EXPECT HIGHS ONLY IN THE 60S WITH OVERNIGHT LOWS IN THE 40S AND 50S.

.LONG TERM...THURSDAY THROUGH SUNDAY

DUE TO ONGOING SEVERE WEATHER IN THE SHORT TERM DID NOT
SPEND A LOT OF TIME WITH THE DETAILS IN THIS TIME FRAME. SURFACE
HIGH PRESSURE BUILDS ACROSS THE FORECAST AREA ON THURSDAY AND
THURSDAY NIGHT WITH QUIET...BUT COOL WEATHER IN STORE FOR THE AREA.
SOME MODEL DIFFERENCES FOR FRIDAY AS NEXT SHORTWAVE TROUGH TRACKS
ACROSS THE NORTHERN PLAINS. 22.12Z GFS THE FASTEST SOLUTION IN
BRING PRECIPITATION INTO THE REA...WHILE ECMWF REMAINS DRY MOST OF
THE DAY. WENT WITH THE MODEL CONSENSUS WHICH WOULD BRING LOWER END
PROBABILITIES INTO THE NORTH FRIDAY AND ACROSS THE AREA FRIDAY
NIGHT. STILL QUITE A BIT OF MODEL DIFFERENCES FOR THE WEEKEND AND
THUS WENT WITH THE MODEL CONSENSUS.

&&

.AVIATION...

LINE OF SEVERE STORMS WILL BE EXITING THE KRST TAF SITE IN THE NEXT
2 HOURS AFTER WHICH VFR CEILINGS WILL PREVAIL UNTIL LATER TONIGHT.
AT KLSE THIS LINE WILL AFFECT THE TAF SITE BETWEEN 21Z-23Z. EXPECT
THE POSSIBILITY OF LARGE HAIL WITH THESE STORMS...ALONG WITH IFR
VISIBILITIES AND MVFR CEILINGS. BY LATE TONIGHT...MOISTURE WRAPS
AROUND LOW THAT WILL BE LOCATED OVER UPPER MICHIGAN. THIS WILL SWEEP
SOME MVFR CEILINGS INTO THE AREA AFTER 10Z TONIGHT AND CONTINUING TO
18Z MONDAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM... RABERDING
AVIATION.......... BAUMGARDT/JLR
Hazardous weather outlook, May 22, 5:31 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
531 PM CDT SUN MAY 22 2011

IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ032-033-231100-
ALLAMAKEE-BUFFALO-CHICKASAW-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON-
HOWARD-MITCHELL-MOWER-OLMSTED-TREMPEALEAU-WABASHA-WINNESHIEK-WINONA-
531 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN
WISCONSIN...NORTHEAST IOWA AND SOUTHEAST MINNESOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES CONTINUE MONDAY AND AGAIN FRIDAY NIGHT. SEVERE
WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. ANY DAMAGE REPORTS ARE
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ030-WIZ017-029-034-041>044-053>055-061-231100-
ADAMS-CLARK-CLAYTON-CRAWFORD-GRANT-JACKSON-JUNEAU-LA CROSSE-MONROE-
RICHLAND-TAYLOR-VERNON-
531 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST INTO
CENTRAL WISCONSIN...AND CLAYTON COUNTY IN NORTHEAST IOWA.

.DAY ONE...TODAY AND TONIGHT

LATE THIS AFTERNOON...A COLD FRONT WAS LOCATED ROUGHLY ALONG
THE MISSISSIPPI RIVER...HEADING EAST. STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH WESTERN AND
CENTRAL WISCONSIN THROUGH EARLY EVENING. THE THREATS ARE
LARGE HAIL...DAMAGING WINDS...AND TORNADOES. ONCE THE STORMS PASS...
THE SEVERE THREAT ENDS WITH MORE STABLE AIR MOVING IN BEHIND A COLD
FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES CONTINUE MONDAY AND AGAIN FRIDAY NIGHT. SEVERE
WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION THROUGH
VERY EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BAUMGARDT

In the hours before

Local storm report, May 22, 5:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     FUNNEL CLOUD     1 N CURTISS             44.97N 90.44W
05/22/2011                   CLARK              WI   EMERGENCY MNGR

            NORTH OF CURTISS.

&&

ZTAYLOR
Special weather statement, May 22, 5:23 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
523 PM CDT SUN MAY 22 2011

WIZ043-044-222315-
ADAMS-JUNEAU-
523 PM CDT SUN MAY 22 2011

...STRONG TO SEVERE THUNDERSTORMS APPROACHING ADAMS AND JUNEAU
COUNTIES...

AT 519 PM...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 14 MILES
SOUTHWEST OF MATHER...MOVING EAST AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZED HAIL ALONG WITH
A TORNADO. WARNINGS MAY BE NEEDED AS THIS STORM GETS CLOSER TO THE
AREA.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
MATHER...CUTLER...THE MEADOW VALLEY FLOWAGE...THE NECEDAH WILDLIFE
REFUGE...THE SPRAGUE MATHER FLOWAGE...MEADOW VALLEY...SPRAGUE AND
FINLEY.

RABERDING
Local storm report, May 22, 5:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     2 NW TOMAH              44.01N 90.53W
05/22/2011                   MONROE             WI   AMATEUR RADIO

            ROFF DAMAGE...DEBRIS...AND TREE DAMAGE ON EGRESS AVE N OF
            COUNTY E.

&&

DAVIS
Local storm report, May 22, 5:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TORNADO          SPARTA                  43.94N 90.81W
05/22/2011                   MONROE             WI   BROADCAST MEDIA

            DAMAGE TO BUILDINGS ON SOUTH SIDE OF SPARTA

&&

SHEA
Local storm report, May 22, 5:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
540 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     1 S SPARTA              43.93N 90.81W
05/22/2011                   MONROE             WI   AMATEUR RADIO

            CARS FLIPPED...TURNED...DEBRIS IMPACT HAS DESTROYED
            NUMEROUS WINDOWS AT BRENNEGEN CHEV DEALER.

&&

DAVIS
Local storm report, May 22, 5:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
541 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             9 W LA CRESCENT         43.83N 91.48W
05/22/2011  E0.25 INCH       HOUSTON            MN   AMATEUR RADIO

0430 PM     HAIL             9 W LA CRESCENT         43.83N 91.48W
05/22/2011  E0.25 INCH       HOUSTON            MN   PUBLIC

&&

ZTAYLOR

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:16 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe44 min
May 22, 2:48 PM CDTTornado WarningARXAdams, Juneau27 min
May 22, 4:16 PM CDTTornado WarningARXLa Crosse, Vernon29 min
May 22, 4:39 PM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe, Vernon66 min
May 22, 4:49 PM CDTSevere Thunderstorm WarningARXCrawford, Grant56 min
May 22, 4:56 PM CDTTornado WarningARXMonroe34 min
May 22, 5:04 PM CDTTornado WarningARXTaylor26 min
May 22, 5:05 PM CDTAreal Flood AdvisoryARXLa Crosse95 min
May 22, 5:05 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe25 min
May 22, 5:07 PM CDTTornado WarningARXClark, Taylor38 min
May 22, 5:28 PM CDTTornado WarningARXJuneau, Monroe32 min
May 22, 5:30 PM CDTSevere Thunderstorm WarningARXJackson, Juneau30 min
May 22, 5:57 PM CDTTornado WarningARXJuneau19 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.